# SDR 2008UALA02175

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 45,219 hours, 32,721 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 117
- Condition: Failed
- Location: Cargo Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 CARGO FIRE BOTTLE DISCHARGED TO DIVERTER VALVE.  LOOSENED LINE AT BOTTOM OF BOTTLE TO RELIEVE HALON TRAPPED IN LINE.  CONNECTOR FOR PRESSURE SWITCH ON BOTTLE DISCONNECTED.  PER FLT CREW, DISCHARGE BUTTON WAS NOT PUSHED.  REPLACED THE CARGO FIRE DETECTION AND SUPPRESSION CONTROL PANEL.
